Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Blood in stool, intestinal pain, lack of energy. Getting blood test done

i have blood in my stool when i got to the toilet which is usually preceded by intestinal pain and also have a drop in my energy levels and constant feeling of tiredness and lethargy, i have had blood took and waiting on a hospital consultation what will they be testing for as my doctor never explained what the hospital appointment was for
Asked On : Thu, 24 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you got down energy level with lethargy and tiredness requires evaluation of your case.
Bleeding might be from piles, fissure or from intestinal tract.
Doctor will go for stool test to find fresh blood or blood coming from intestinal tract.
They will go for hemoglobin estimation as well.
Chronic blood loss can give you this problem.
After proper diagnosis they will go for treatment accordingly.
Ok and take care.
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor